Vyvanse interaction with local anesthesia with Donut mastopexy and implants?

I'm having a donut mastopexy with implants under local anesthesia in 2 weeks and I take 40 mg of Vyvanse per day to treat my ADD. Does Vyvanse have a negative interaction with anesthesia and if so, when should I discontinue taking it ?

Doctor Answers 5

Pre op meds

Usualkly this should not be a problem.I am not familar with that particualt medicine but I would check with the doctor who presribed it and I usually tell p[atients they should stop all non essential meds two weeks before surgery.


Fort Myers Plastic Surgeon
4.8 out of 5 stars 56 reviews

Ask the surgeon

If you take holidays from the medication, you should not take it for 2 days before surgery.  This decision needs to be made by the surgeon and the prescriber.

Vyvanse interaction with local anesthesia with Donut mastopexy and implants?

Always best to ask the prescribing doctor that question. I see no relationship to anesthesia and this drug................

ADD medication should have no effect on local anesthesia.

ADD medication should have no direct effect on the procedure with local anesthesia. However part of the experience a psychological and there may be some indirect effects. Make certain your surgeon knows of the medicine.

Vincent N. Zubowicz, MD
Atlanta Plastic Surgeon
4.9 out of 5 stars 32 reviews

ADD medication and anesthesia

Thank you for your question about your breast augmentation.

  • Please let your surgeon know of your medication.
  • Most anesthesiologists do not want patients on ADD medication for 2 weeks before surgery.
  • Your surgeon should check with the anesthesiologist if the surgeon does not have a protocol.


Always consult a Board Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.